# SDR SWIA971673

- Difficulty date: January 28, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Engine: Pwa PW118B
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM SLC, LEFT FUEL FILTER LIGHT CAME ON.  RETURNED TO FIELD.  REPLACED LEFT ENGINE LOW AND HIGH PRESSURE FUEL FILTERS, RUN UP OPS CHECKS OK, AND LEAK CHECK OK.
